MathSciNet Relay Station
MathSciNet bibliographic data
MR1658569 (2000k:35097) 35J65 (35B33 58E05)
Gui, Changfeng; Ghoussoub, Nassif Multi-peak solutions for a semilinear Neumann problem involving the critical Sobolev exponent. Math. Z. 229 (1998), no. 3, 443–474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement